# SDR USAA2012080600053

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 39,935 hours, 14,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Part serial: 2132
- Condition: Faulty
- Location: Cabin
- Part time: 38,366 hours, 13,973 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY POWER SUPPLY UNIT IS FAULTING.  REPLACED EPSU - OPERATIONAL CHECK GOOD IAW AIRBUS MAINTENANCE MANUAL 33-51-39.
